Generators of the algebras of invariants for differential system with homogeneous nonlinearities of odd degree
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
523 0
SM ISO690:2012
GHERŞTEGA, Natalia; POPA, Mihail; PRICOP, Victor. Generators of the algebras of invariants for differential system with homogeneous nonlinearities of odd degree. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2012, nr. 2(69), pp. 43-58. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 2(69) / 2012 / ISSN 1024-7696

Generators of the algebras of invariants for differential system with homogeneous nonlinearities of odd degree

Pag. 43-58

Gherştega Natalia, Popa Mihail, Pricop Victor
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 15 decembrie 2013


Rezumat

Common Hilbert series and generalized Hilbert series for the algebras of invariants and comitants of polynomial differential systems with homogeneous nonlinearities of the fifth degree are constructed, with their help the Krull dimensions of these algebras are obtained. The relations between Hilbert series of various algebras of invariants and comitants of polynomial differential systems with homogeneous nonlinearities of odd degree are given. With their help we give a method of the construction of generators of the algebras of invariants for corresponding systems.

Cuvinte-cheie
differential system,

common Hilbert series, generalized Hilbert series, algebras of invariants and comitants, Krull dimension.